# SDR CHQA000544

- Difficulty date: August 27, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 8,151 hours, 6,165 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT ON FLIGHT 7846 FROM PRV TO IAD AND ON DESCENT DURING FLIGHT 7837 FROM IAD TO CMH THERE WAS A BURNING ODOR IN THE COCKPIT.  THE ODOR GOES AWAY WHEN ON THE GROUND.  THE ODOR MAY POSSIBLY BE FROM THE WINDSHIELD HEAT ACTIVATION DURING DESCENT.  IT IS A VERY OVERPOWERING SMELL THAT EVEN THE FLIGHT ATTENDANT COULD SMELL IT.  FOUND THE RIGHT WINDSHIELD HEATING SENSOR BOLT LOOSE.  RETORQUED BOLT DOWN IAW EMB 145 AMM 30-42-04-420-001-A00.  OPS CHECKS GOOD.
